Top
10
Doctor insights on: I See Flashes Of Light When Tired

Share
1

1
I've been feeling more tired and have some flashes of light. When should I see the doctor?

I've been feeling more tired and have some flashes of light. When should I see the doctor?

Soon: Feeling tired and seeing flashes may or may not be related. Anytime you see new flashes, you should be seen by an ophthalmologist within a couple of days. ...Read more

See 1 more doctor answer
2

2
Why does anxiety cause me to see flashes of light?

See your doctor: Although anxiety can cause a variety of physical symptoms, flashing lights isn't a common one. It is important to make sure that there isn't a different problem causing the symptoms. High blood pressure, even if worsened by anxiety, needs to be addressed medically and can cause that kind of symptom. Migraines and seizures can do the same. Check with your doctor, it could be more than anxiety. ...Read more

3

3
Why do I see flashes of light when I close my eyes?

Why do I see flashes of light when I close my eyes?

Many potential: can be due to disease of the nerve to the eye, i.e. optic neuritis to a problem with the eye chamber itself, such as a detached retine, retinitis pigmentosa... Can also be a migraine phenomenom if brief and associated (followed by ) a headache. ...Read more

See 1 more doctor answer
4

4
What causes you to see flashes of light even when you close your eyes?

Flashes: Flashes are potentially a sign of a retinal tear or detachment and immediate evaluation is indicated. Other possible causes include intraocular inflammation and stimulation of the retina due to normal aging changes of the vitreous gel in the back of the eye. If you are currently seeing flashes, call an eye doctor immediately. ...Read more

6

6
Can someone see flashes of light caused by moving positions too fast? Would this be a concern if they DON'T happen often? Floaters too.

Can someone see flashes of light caused by moving positions too fast? Would this be a concern if they DON'T happen often? Floaters too.

Yes: Sounds like you may have had a temporary decrease in blood flow to your optic nerve and retina from abrupt alterations in your positioning. I would be worried only if this happens when your not moving around abruptly. I would see a doctor for a depressed exam for the floaters to make sure you don't have a tear. ...Read more

7

7
Is it normal to see flashes of light after getting hit in the eye?

Is it normal to see flashes of light after getting hit in the eye?

It can be: Getting hit in the eye can stimulate the optic nerve, similar to how hitting your ulnar nerve in your elbow (your "funny bone") can cause pain and tingling in your fingers. This can result in an immediate sense of flashes of light. If you have any prolonged visual symptoms, you should see a doc right away. ...Read more

See 1 more doctor answer
8

8
I see flashes of light or beams of white light in my side vision there is no pain should I see a doctor ?

I see flashes of light or beams of white light in my side vision there is no pain should I see a doctor ?

Yes: One might even consider going to the er, especially if this is of sudden onset. Possible causes with those symptoms include retinal detachment ( which is an urgent problem) or ocular migraine ( not so urgent). ...Read more

See 2 more doctor answers
9

9
4 days ago i was hit in the eye by a bunge cord. The next day i began to see flashes of light. An eye dr did test and said he didn't see any tears. I am still seeing flashes and it aches. What next?

4 days ago i was hit in the eye by a bunge cord.  The next day i began to see flashes of light.  An eye dr did test and said he didn't see any tears.  I am still seeing flashes and it aches. What next?

See Ophthalmologist: Blunt trauma to the eye can result in inflammation in the eye as well as damage to other structures. Persistent flashing lights are a symptom suggesting that the vitreous gel is pulling on the retina meaning there could be a tear or detachment present. You should see an ophthalmologist for this concern as well as for annual screens for Plaquenil (hydroxychloroquine) toxicity since you on that drug. ...Read more

See 2 more doctor answers